|Milk Thistle and HIV Meds
May 30, 2012
After reading your recent posts about HIV and milk thistle, I recently purchased milk thisle to take but haven't as of yet. I am HIV+ almost 17years my current regime is Kaletra-2tablets twice daily, Viread-one tablet daily, and Didanoise- one tablet daily. I read several reports that shows few side effects. In a recent visit to my clinic, the nurse informed me that I was reactive to Hep C. Next labs are in July. I was planning to take (1) milk thistle tablet every other day to help the liver functions. At this time, I am only experincing a slight lower pain on the right rear back of my body. Just need your professional opinion. Thanks
| Response from Dr. Henry
There is little published information on the safety and efficacy of milk thistle in the setting of HIV+ hepatitis C co-infection who are on your regimen. Assessment of your hepatitis C status to determone need for treatment is important. Whether milk thistle can demonstrable and safely provide any benefit in yhour situation remains unclear to me. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Autoimmune Hepatitis And Milk Thistle
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore Throat After Swallowing Blood Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.